# SDR 2007UALA02706

- Difficulty date: July 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 56,134 hours, 20,988 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME STA 1580 BETWEEN STR 25-26L IN AFT PIT.   [08-17-07]   MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER UA ENGINEERING SPECIFICATIONS.
